# SDR SWAA2021022246921

- Difficulty date: February 3, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 TO L.B.L. 24; W.L. 208.1. / REMOVED AND INSTALLED NEW FLOOR SUPPORT AT B.S. 540; B.L. 0 TO LBL 24. WL. 208.1 ITEM # 7530908 IAW SRM 51-40-02-0G-0; DWG # 143A0060 57319U 02-05-21
